# SDR FDEA202012023014

- Difficulty date: December 2, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 57,277 hours, 27,955 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51305
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

MAIN CABAIN STA 1540 LBL 45 SEAT TRACK FLANGE CORRODED.  REMOVED CORROSION AT MAIN CABIN STA 1540 LBL 45 SEAT TRACK FLANGE AND AFTER EVALUATION FOUND SEAT TRACK FLANGE OUT OF LIMITS, IAW B757 SRM 51-10-02-0G AND B757 SRM 53-00-52-1A FIG 101 DET VII.  REMOVED AND REPLACED BY FABRICATION SEAT TRACK FROM STA 1320 TO 1540 LBL 45, IAW B757 SRM 51-40-05-0G, 51-40-08-0G, 51-40-02-0G AND BOEING DWG NR 146N5130 REV.
